Oberwolfach Reports


Full-Text PDF (690 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 9, Issue 2, 2012, pp. 1687–1758
DOI: 10.4171/OWR/2012/28

Published online: 2013-02-20

Invariants in Low-Dimensional Topology and Knot Theory

Selman Akbulut[1], Stefan Alois Bauer[2], Louis H. Kauffman[3] and Vassily O. Manturov[4]

(1) Michigan State University, East Lansing, USA
(2) Universität Bielefeld, Germany
(3) University of Illinois at Chicago, United States
(4) Bauman Moscow State Technical University, Russian Federation

This meeting concentrated on topological invariants in low dimensional topology and knot theory. We include both three and four dimensional manifolds in our phrase “low dimensional topology”. The intent of the conference was to understand the reach of knot theoretic invariants into four dimensions, including results in Khovanov homology, variants of Floer homology and quandle cohomology and to understand relationships among categorification, topological quantum field theories and four dimensional manifold invariants as in particular Seiberg-Witten invariants.

No keywords available for this article.

Akbulut Selman, Bauer Stefan Alois, Kauffman Louis, Manturov Vassily: Invariants in Low-Dimensional Topology and Knot Theory. Oberwolfach Rep. 9 (2012), 1687-1758. doi: 10.4171/OWR/2012/28